# SDR CAL950992

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Supports
- Condition: Corroded
- Location: Bs 200
- Part time: 68,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CORROSION ON CABIN FLOOR SUPPORTS AT STATION 200.  THE CORROSION EXTENDED THE FULL LENGTH FROM LEFT TO RIGHT SIDE OF FUSELAGE.  FOUR FLOOR SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-10-2.  (M)
